# SDR 99ZZZX2064

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 65C268636
- Condition: Cracked
- Location: Spoiler
- Part time: 40,503 hours
- Component: 65C268642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY IS CRACKED AT RETAINER NUT BOSS JUST BELOW THREADS RUNNING HALF WAY AROUND CIRCUMFERENCE OF BORE.  POSSIBLE CAUSE, EXCESSIVE STRESS, FORCE AND/OR PRESSURE.  RE:  SOUTHWEST A/L, OPER CONTROL NR 0270131-63R.
